# SDR SCNA96058

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT A FORWARD BRACE AT BS 720 IN THE FORWARD CARGO BAY WAS FOUND TO BE CORRODED AT THE NR 3 MOUNTING HOLE.  CORROSION WAS MECHANICALLY REMOVED, THE AREA WAS TREATED, PRIMED, AND A REPAIR WAS FABRICATED AND INSTALLED IN ACCORDANCE WITH B727 SRM 51-40-03 FIGURE 1, B727 SRM 51-10-02, AND MAINTENANCE MANUAL 51-20-11.
